MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL
Catalog Number 2020002
Medical Device Problem Codes Patient-Device Incompatibility (2682); Material Integrity Problem (2978)
Health Effect - Clinical Code Seroma (2069)
Date of Event 02/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qa investigation into lot sp100237 resulted in no remarkable findings and no deviations and no nonconfromances revealed.254 devices were released to finished goods and 187 have been distributed.Of the 187 distributed, 158 have been reported as implanted.Lot sp100237 was terminally sterilized and met all qc release criteria including mechanical testing.
 
Event or Problem Description
Patient underwent spigelian hernia repair surgery.Surgeon implanted strattice mesh (lot/batch: sp100237-231, catalog/reference #: 2020002).Approximately 3.5 years later,patient returned to the hospital and was diagnosed with a seroma and nonintegrated biologic abdominal reinforcement matrix.Surgeon noticed that the mesh split in half requiring removal.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ
MDR Report Key11379832
Report Number1000306051-2021-00013
Device Sequence Number3773922
Product Code FTM
UDI-Device Identifier00818410010140
UDI-Public00818410010140
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Catalogue Number2020002
Device Lot NumberSP100237
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR